# SDR YENA2023101701248

- Difficulty date: October 16, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N636JB
- Make and model: Airbus A320-232
- Aircraft serial: 02755
- Aircraft time: 63,942 hours, 22,623 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON STRINGER 44 LOCATED AT FR 65 INTERNAL STRUCTURE AFT CARGO COMPARTMENT;(RESOLVED ON W/O: 1243500 TASKCARD: NR-00024) REF AEROMAN WO 2023 278/1 NR 2023-563482 PERFORMED PERMANENT REPAIR ON STRINGER 44 LOCATED AT FR 65 INTERNAL STRUCTURE AFT CARGO COMPARTMENT IAW A320 SRM 53-41-31-300-004 PARAGRAPH 2.A THIS REPAIR IS CLASSIFIED CATEGORY A AND NOT FURTHER ACTION IS REQUIRED. WORK ACCOMPLISHED BY AEROMAN TECH 8629019 RII PERFORMED BY AEROMAN QC Y CALDERON STAMP 238.
